# SDR AALA201611039003

- Difficulty date: November 2, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 61,594 hours, 22,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING COVER FOR EMERGENCY EXIT BULB BELOW EXIT SIGN, RIGHT OVERWING. REPLACED EMERGENCY EXIT LIGHT COVER.
